# SDR 20001218SH018

- Difficulty date: November 29, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N6832Y
- Make and model: Cessna 310R
- Aircraft serial: 310R2121
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304
- Part serial: 40692090R
- Condition: Shorted
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WORN BRUSH IN ALTERNATOR CAUSING SPRING OF BRUSH TO COME OUT OF POSITION TO SHORT ALTERNATOR FIELD.  (X)
